MathSciNet Relay Station
MathSciNet bibliographic data
MR2354151 37C30 (37D40)
Pollicott, Mark; Sharp, Richard Chebotarev-type theorems in homology classes. Proc. Amer. Math. Soc. 135 (2007), no. 12, 3887–3894.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement